Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I am having a blown vein in scrotum, and the skin and shape is changed over there

my left testis was removed 10 yrs ago. Four year ago i was hving pain in my rt testis and then after in doppler and usg of whole pelv and abdomen nothing appear except in a report in which grade1 varicocele appeared and i was undergone a varicocele surgery as well rt testis fixation and cystoscvopy at the same time. Now again the same thing is happening, in my scrotum a vain comes out apparently at the tip of testes, epididymis is also paining. I show to doctor he said its like epidymo orchitis , i m taking cefixime & levofloxacin medicine since 20 days but no cure is showing. And the cord is geting bigger in my scrotum and pain is also thr. Can anyone tel me reason that why that cord which connect epidydimis is getting bigger like baloon (No harnia as USG scrotum si done - it showd all is well, just edematous spermatic cord is thr) and the shape of scrotum also changes as biger. CAN ANY RESPECTED DOCTOR OR FREND TELL ME Y THIS HAPENS AND HOW MUCH TIME IT TAKES TO CURE???? M SO MUCH FRUSTRATED AND UNCOMFORTABLE. 1000S OF USG AND 100S OF COLOR DOPPLER DONE ALL SHOWS NORMAL, BLOOD TEST AND URINE AND SEMEN ALL ARE NORMAL, BT THEN WHAT THE HELL MY SCROTUM COMES BIGGER AND THAT VEIN AT THE RIGHT TESTES BLOWS FOR FEW SECONDS AND MY SCROTUM SKIN HAS GOT ROUGH (BT WHILE DOING DOPPLER THT DOCTOR SAYS IT IS NORMAL, AND THIS IS NOT AT ALL PSYCHOLOGICAL FROM MY SIDE), I AM FADE UP OF THIS PAIN AND UNCOMFORT, PLS HELP ME, WHEN THIS PAIN WILL GO AWAY, AS ALL REPORTS ARE NORMAL THEN WHY THAT BLOWING VEIN COMES FOR FEW SECOND IN SCROTUM AND SCROTUM SKIN HAS GOT ROUGH AND PAIN AT TIP OF TESTICLE, BASE OF TESTES & UPER SIDE OF TESTES, SCROTUM LOOKS BIGER, THOUGH DOPPLER DOCTOR SHOWED ME ALL IS NORMAL, IF ALL IS NORMAL THEN WAT IS HAPENING, Y THIS PAIN & UNCOMFORTIS THR???? TAKING TREATMENT FOR EPIDIDYMITIS AND ALL THT, BT AS ALL DOPPLER AND USG AND BLOOD TESTS ARE NROMAL, NO CYST , THEN WAT SHAL I DO????? (BT I AM SEEING MY SELF CHANGES HAPENING TO MY BODY PARTS, TESTES AND SCROTUM AS IT IS SHOWING NORMAL IN USG AND DIPLER - AND PLS IT IS NOT ANY PSYCHOLOGICAL THINKING OF MINE) AS I CAN LITERALLY SEE WID MY EYES CHANGING SHAPE OF SCROTUM AND PAIN AND ABNORMAL FEELING IN SCROTUM. PLS SUGGEST ME SUMTHING.. OR IS IT MY FATE TO LIVE WITH PAIN AND ONE TESTES, THTS Y I AM NOT DARING TO GET MARRIED, SO MUCH FRUSTRATION..................... I did all the tests right now, all r normal, Dopler, USG, CBC, ESR, Montox, Urine. Bt stil testes pain and tht a bit blown cord is thr in scrotum. My Uro asked me to take SPASMOPROXYVON. AND HE ASKED ME TO TAKE AKT-3 FOR ONE MONTH. HE SAID SUMTIMES TB TREATMENT WORKS FOR SUCH PAIN THOUGH I DONT HAVE TB - as ESR & montox are negative. PLS GUIDE ME IS IT WORTH TO TAKE THESE MEDICINES? AS THEY MIGHT SHOW SIDE EFFECTS. He might be suspecting Tuberculous epididymitis, (but current blood reports and Doppler showed its normal) and even in 4 yrs ago in cystoscopy report it concluded tht chronic cystitis only, thr is written - NO TUBERCULOSIS OR MALIGNANCY.
Asked On : Sat, 23 Jul 2011
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
it is very complicated situation
medical science has still many limitation ,we can not reach to the diagnosis in many case
in that time experience help us , so i think what your urologist advise is right
we have to try it as we have no other option
these medicine also work on other organism also ,so it might help us
or you may take opinion of other doctor
i hope i have answered your question .
Answered: Sun, 24 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor